Ideal and representation theory of the L 1 -algebra of a group with polynomial growth

Bruce A. Barnes

Colloquium Mathematicae (1981)

  • Volume: 45, Issue: 2, page 301-315
  • ISSN: 0010-1354

How to cite

top

Bruce A. Barnes. "Ideal and representation theory of the $L^1$-algebra of a group with polynomial growth." Colloquium Mathematicae 45.2 (1981): 301-315. <http://eudml.org/doc/267444>.

@article{BruceA1981,
author = {Bruce A. Barnes},
journal = {Colloquium Mathematicae},
keywords = {Banach *-algebra; locally regular; polynomial growth; Beurling subalgebras},
language = {eng},
number = {2},
pages = {301-315},
title = {Ideal and representation theory of the $L^1$-algebra of a group with polynomial growth},
url = {http://eudml.org/doc/267444},
volume = {45},
year = {1981},
}

TY - JOUR
AU - Bruce A. Barnes
TI - Ideal and representation theory of the $L^1$-algebra of a group with polynomial growth
JO - Colloquium Mathematicae
PY - 1981
VL - 45
IS - 2
SP - 301
EP - 315
LA - eng
KW - Banach *-algebra; locally regular; polynomial growth; Beurling subalgebras
UR - http://eudml.org/doc/267444
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.